Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/4063
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMartins, N.pt
dc.contributor.authorTorres, D.F.M.pt
dc.date.accessioned2011-09-30T14:31:23Z-
dc.date.issued2011-
dc.identifier.issn0898-1221pt
dc.identifier.urihttp://hdl.handle.net/10773/4063-
dc.description.abstractWe prove necessary optimality conditions of EulerLagrange type for generalized problems of the calculus of variations on time scales with a Lagrangian depending not only on the independent variable, an unknown function and its delta derivative, but also on a delta indefinite integral that depends on the unknown function. Such kinds of variational problems were considered by Euler himself and have been recently investigated in [J. Gregory, Generalizing variational theory to include the indefinite integral, higher derivatives, and a variety of means as cost variables, Methods Appl. Anal. 15 (4) (2008) 427435]. Our results not only provide a generalization to previous results, but also give some other interesting optimality conditions as special cases. © 2011 Elsevier Ltd. All rights reserved.pt
dc.language.isoengpt
dc.publisherElsevierpt
dc.relationdx.doi.org/10.1016/j.camwa.2011.02.022pt
dc.relation.urihttp://www.scopus.com/inward/record.url?eid=2-s2.0-79955479977&partnerID=40&md5=8aa33d229f0321d45313726fb59b0cc6-
dc.rightsrestrictedAccesspt
dc.subjectCalculus of variationspt
dc.subjectEulerLagrange equationspt
dc.subjectIsoperimetric problemspt
dc.subjectNatural boundary conditionspt
dc.subjectTime scalespt
dc.titleGeneralizing the variational theory on time scales to include the delta indefinite integralpt
dc.typearticlept
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage2424pt
degois.publication.issue9-
degois.publication.issue9pt
degois.publication.lastPage2435pt
degois.publication.titleComputers and Mathematics with Applicationspt
degois.publication.volume61pt
dc.date.embargo10000-01-01-
Appears in Collections:MAT - Artigos

Files in This Item:
File Description SizeFormat 
[198]Generalizing_variational_theory_ts_delta_indefinite_integral.pdf270.07 kBAdobe PDF    Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.